Directed forests with application to algorithms related to Markov chains

Tom 26 / 1999

Piotr Pokarowski Applicationes Mathematicae 26 (1999), 395-414 DOI: 10.4064/am-26-4-395-414

Streszczenie

This paper is devoted to computational problems related to Markov chains (MC) on a finite state space. We present formulas and bounds for characteristics of MCs using directed forest expansions given by the Matrix Tree Theorem. These results are applied to analysis of direct methods for solving systems of linear equations, aggregation algorithms for nearly completely decomposable MCs and the Markov chain Monte Carlo procedures.

Autorzy

  • Piotr Pokarowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek